MathSciNet Relay Station
MathSciNet bibliographic data
MR299574 (45 #8622) 10J20 (05A17)
Bender, Edward A.; Knuth, Donald E. Enumeration of plane partitions. J. Combinatorial Theory Ser. A 13 (1972), 40–54.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement